Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 65, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at May 15, 2011, 7:04 PM EDT for Lancaster County, Pennsylvania. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 15, 2011, 7:04 PM EDT (23:04 UTC)
- Expired
- May 15, 2011, 7:30 PM EDT
- In force
- 26 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Lancaster County, PA
The radar
The Philadelphia radar (KDIX), 142 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 11.1 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 55 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 545 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
078
WUUS51 KCTP 152304
SVRCTP
PAC071-152330-
/O.NEW.KCTP.SV.W.0065.110515T2304Z-110515T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
704 PM EDT SUN MAY 15 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN LANCASTER COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 730 PM EDT
* AT 700 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM. THE STORM WAS NEAR EAST PETERSBURG...MOVING
EAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH
DIAMETER HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
LITITZ AROUND 710 PM EDT...
ROTHSVILLE AND BRICKERVILLE AROUND 715 PM EDT...
AKRON AND LEOLA AROUND 720 PM EDT...
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 268
AND 295.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.
&&
LAT...LON 4012 7590 4003 7641 4020 7648 4031 7613
4015 7588 4014 7587 4013 7587
TIME...MOT...LOC 2304Z 252DEG 19KT 4014 7633
$$
FORECASTER: LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:58 PM EDT, 6 minutes earlier.
Area forecast discussion, May 15, 6:58 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 658 PM EDT SUN MAY 15 2011 .SYNOPSIS... A DEEP UPPER-LEVEL TROUGH WILL BECOME NEARLY STATIONARY OVER THE EASTERN UNITED STATES THIS WEEK. THIS WILL RESULT IN A PROLONGED PERIOD OF UNSETTLED WEATHER ACROSS ALL OF CENTRAL PENNSYLVANIA. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... GOOD LESSON IN SATELLITE METEOROLOGY GOING ON AT THIS HOUR WITH A CLASSIC DEFORMATION ZONE SPREADING OUT FROM CENTRAL GR LAKES ALL THE WAY INTO THE CANADIAN MARITIMES. MEANWHILE ON THE VIZ SHOTS THE LOW LEVEL CONVERGENCE ZONE EXTENDS FROM VERY NEAR STATE COLLEGE WESTWARD INTO SERN OHIO. CONVECTIVE ELEMENTS ALONG THIS ZONE ARE WORKING THEIR WAY EASTWARD WHILE THE MAIN AREA OF PRECIP SLOWLY LIFTS NORTH. MEANWHILE A LINE OF SHOWERS AND THUNDERSTORMS IS MOVING THROUGH THE LOWER SUSQ VALLEY WITH LOCALIZED DOWNPOURS...A VERY BUSY PATTERN. SEE NO REASON TO MAKE DRASTIC CHANGES TO THE FORECAST OF OCCASIONAL SHOWERS AND ISOLATED THUNDERSTORMS INTO THE EVENING. SHOWERS...AND SCTD EVENING TSRA IN THE SE...WILL DECREASE OVERNIGHT...THOUGH WIDESPREAD LOW CLOUDS AND AREAS OF DRIZZLE AND FOG WILL PERSIST AS THE MEAN LLVL FLOW SHIFTS TO A LIGHT NORTHERLY DIRECTION. TEMPS ACROSS THE FCST AREA RANGE FROM THE CHILLY 40S OVER THE NW TO AROUND 70 OVER THE SE. MINS AT DAYBREAK MONDAY WILL VARY FROM THE LOWER TO MID 40S ACROSS THE NRN MTNS...TO THE MID/UPPER 50S IN THE FAR SE. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... LLVL...NEARLY STNRY NORTH/SOUTH FRONTAL BOUNDARY ACROSS THE DELAWARE VALLEY MONDAY WILL BEGIN TO SLOWLY RETREAT WEST LATER IN THE DAY INTO MONDAY NIGHT. WIDESPREAD...MULTI-LAYERED STRATUS/STRATO CU WILL BE MAINLY OVC THROUGHOUT THE DAY ACROSS THE ENTIRE CWA. SHOWERS WILL BE SCATTERED IN MOST PLACES DURING THE DAY...BUT SOMEWHAT MORE NUMEROUS ACROSS THE NRN MTNS INVOF OF THE BEST 850 MB THETA-E CONVERGENCE. TEMPS MONDAY WILL BE UNSEASONABLY COOL ACROSS THE NORTH AND WEST...AND ONLY IN THE LOWER TO MID 50S...WHILE THE SE ZONES WILL APPROACH NORMAL HIGHS IN THE UPPER 60S TO LOWER 70S. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... AREA OF LOW PRESSURE AT BOTH THE SURFACE AND ALOFT REMAIN STUBBORNLY IN PLACE THROUGH THU NIGHT AS COOL/WET PATTERN CONTINUES. ANOMALOUS EASTERLY/SELY FLOW DEVELOPS TUE INTO WED...BRINGING NUMEROUS SHOWERS AND THE POSSIBILITY OF 1-2 INCHES OF RAIN DURING THAT 48H WINDOW. COMPUTER GUIDANCE REMAINS IN EXCELLENT AGREEMENT IN BOTH THE LARGE SCALE PATTERN AND FLOW DETAILS THRU ABOUT F144...WHICH LEADS TO A HIGHER CONFIDENCE FORECAST. FRI INTO SAT...UPPER LOW FINALLY DRIFTS OFF SLOWLY TO THE EAST...TAKING SHOWERS ALONG WITH IT...AS WEAK RIDGE BUILDS IN BEHIND. SOME SPREAD IN THE MODELS ON TIMING...BUT PATTERNS SIMILAR. TEMPS RETURN TO SEASONAL NORMALS. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... A MOIST SERLY FLOW WILL KEEP WIDESPREAD IFR/MVFR CIGS AND MAINLY MVFR TO VFR VSBYS ACROSS CENTRAL PA THROUGH EARLY THIS EVENING. SFC LOW PRESSURE NEAR KIPT AT 19Z...AND ITS WARM FRONT EXTENDING EAST TO BETWEEN KSEG...KMPO AND KABE SEPARATES THE GENERALLY LOWER...AND MORE WIDESPREAD IFR CIGS...AND MVFR TO IFR VSBYS TO THE NORTH...FROM THE WARMER AND ALMOST MUGGY CONDITIONS ACROSS THE SUSQ VALLEY WHERE SCTD TSRA WERE DEVELOPING IN THE MAINLY VFR AIR. WIDESPREAD POOR FLYING CONDITIONS WILL DEVELOP FROM NW SE THROUGH EARLY TONIGHT /LIFR TO VLIFR CIGS AND MVFR TO IFR VSBYS/...AND WILL PERSIST THROUGH 13-15Z MONDAY. SLIGHT IMPROVEMENT IN CIGS AND VSBYS TO MAINLY MVFR MONDAY AFTERNOON. OUTLOOK... MON NIGHT...MAINLY IFR TO MVFR/INCREASING COVERAGE OF SHOWERS OVERNIGHT. TUE-THU...PROLONGED IFR CONDS WITH PERIODS OF RAIN. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 10 PM EDT THIS EVENING FOR PAZ004-005. && SYNOPSIS...LA CORTE/LAMBERT NEAR TERM...LA CORTE/LAMBERT SHORT TERM...LAMBERT/STEINBUGL LONG TERM...RXR AVIATION...LAMBERT
Hazardous weather outlook, May 15, 10:10 AM EDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1010 AM EDT SUN MAY 15 2011 PAZ012-017>019-024>028-033>036-041-042-045-046-049>053-056>059-063- 161415- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND- 1010 AM EDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A SLOW MOVING UPPER-LEVEL SYSTEM COULD PRODUCE A PROLONGED PERIOD OF STEADY RAINFALL TUESDAY INTO THURSDAY. THERE IS A CHANCE OF LOCALLY HEAVY RAINFALL DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ064>066-161415- ADAMS-YORK-LANCASTER- 1010 AM EDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE EXTREME LOWER SUSQUEHANNA VALLEY THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW STRONG THUNDERSTORMS MAY APPROACH SEVERE LEVELS ON MONDAY. A SLOW MOVING UPPER-LEVEL SYSTEM COULD PRODUCE A PROLONGED PERIOD OF STEADY RAINFALL TUESDAY INTO THURSDAY. THERE IS A CHANCE OF LOCALLY HEAVY RAINFALL DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. PAZ006-010-011-037-161415- POTTER-ELK-CAMERON-TIOGA- 1010 AM EDT SUN MAY 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PERIODS OF MODERATE TO HEAVY RAIN WILL OCCUR ACROSS THE REGION THIS AFTERNOON INTO THIS EVENING. ADDITIONAL RAINFALL FROM LATE THIS MORNING THROUGH MIDNIGHT WILL BE BETWEEN ONE HALF OF AN INCH...AND ONE INCH. THIS AREA WILL NEED TO BE MONITORED FOR POTENTIAL FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A SLOW MOVING UPPER-LEVEL SYSTEM COULD PRODUCE A PROLONGED PERIOD OF STEADY RAINFALL TUESDAY INTO THURSDAY. THERE IS A CHANCE OF LOCALLY HEAVY RAINFALL DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. PAZ004-005-161415- WARREN-MCKEAN- 1010 AM EDT SUN MAY 15 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. PERIODS OF HEAVY RAIN WILL OCCUR INTO THIS EVENING. ADDITIONAL RAINFALL AMOUNTS OF 1.5 TO 2 INCHES ARE LIKELY BY LATE THIS EVENING. THE RAINFALL IS APPROXIMATELY WHAT IS REQUIRED TO BEGIN FLOODING OF SMALL STREAMS AND CREEKS ACROSS THE WATCH AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A SLOW MOVING UPPER-LEVEL SYSTEM COULD PRODUCE A PROLONGED PERIOD OF STEADY RAINFALL TUESDAY INTO THURSDAY. THERE IS A CHANCE OF LOCALLY HEAVY RAINFALL DURING THIS PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO RELAY REPORTS OF HEAVY RAIN AND ANY FLOODING TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE. LAMBERT
In the hours before
Special weather statement, May 15, 2:05 PM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
205 PM EDT SUN MAY 15 2011
PAZ026-034>036-151915-
BEDFORD PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
205 PM EDT SUN MAY 15 2011
...A DEVELOPING LINE OF STRONG THUNDERSTORMS WILL AFFECT
FULTON...SOUTH CENTRAL HUNTINGDON...SOUTHEASTERN BEDFORD AND WESTERN
FRANKLIN COUNTIES THROUGH 315 PM EDT...
AT 200 PM EDT...SEVERAL STRONG THUNDERSTORMS WERE DEVELOPING ALONG A
LINE FROM NEAR NEW ENTERPRISE TO CLEARVILLE TO FOREST PARK. THE
STORMS WERE MOVING TO THE EAST NORTHEAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. THESE STORMS WILL BE NEAR LOCUST GROVE...CRYSTAL
SPRINGS...AND BREEZEWOOD AROUND 210 PM...HOPEWELL...VALLEY-HI...
NEEDMORE...AND COVE MILLS AROUND 220 PM...WELLS TANNERY AROUND 230
PM...SIDELING HILL REST AND SALUVIA AROUND 240 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 152 AND 187...I-70 BETWEEN
MILE MARKERS 147 AND 170.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
522.
LAT...LON 4010 7844 4026 7789 3995 7779 3972 7775
3972 7838
FORECASTER: LAMBERTSpecial weather statement, May 15, 2:23 PM EDT, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
223 PM EDT SUN MAY 15 2011
PAZ066-151915-
LANCASTER PA-
223 PM EDT SUN MAY 15 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LANCASTER COUNTY...
AT 222 PM EDT...A STRONG THUNDERSTORM WAS NEAR EPHRATA...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR DENVER AROUND 230 PM AND ADAMSTOWN AROUND 240
PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 274
AND 291.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 222...ROUTE
322...STATE ROAD 501.
LAT...LON 4014 7616 4017 7625 4023 7632 4029 7622
4032 7615 4022 7599 4020 7597
FORECASTER: LAMBERTSpecial weather statement, May 15, 2:26 PM EDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
226 PM EDT SUN MAY 15 2011
PAZ058-059-151915-
LEBANON PA-SCHUYLKILL PA-
226 PM EDT SUN MAY 15 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LEBANON AND SOUTH
CENTRAL SCHUYLKILL COUNTIES THROUGH 315 PM EDT...
AT 222 PM EDT...A STRONG THUNDERSTORM WAS NEAR HARPER TAVERN...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 50 MPH AND PEA...TO ONE HALF INCH SIZE HAIL ARE
POSSIBLE WITH THIS STORM. THIS STORM WILL BE NEAR FREDERICKSBURG
AROUND 240 PM AND PINE GROVE AROUND 300 PM.
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 8...I-81 BETWEEN MILE MARKERS 84 AND
104.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22...ROUTE
422.
LAT...LON 4051 7634 4049 7643 4043 7632 4042 7630
4041 7631 4032 7649 4033 7662 4045 7662
4062 7637 4051 7625
FORECASTER: LAMBERTSpecial weather statement, May 15, 3:42 PM EDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
342 PM EDT SUN MAY 15 2011
PAZ058-152030-
SCHUYLKILL PA-
342 PM EDT SUN MAY 15 2011
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL SCHUYLKILL
COUNTY...
AT 337 PM EDT...A STRONG THUNDERSTORM WAS NEAR AUBURN...MOVING EAST
AT 20 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN MAY CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR PORT
CLINTON AROUND 350 PM...NEW RINGGOLD AROUND 400 PM AND SNYDERS AROUND
430 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 61...STATE
ROAD 309.
LAT...LON 4069 7583 4064 7598 4057 7601 4058 7605
4056 7609 4055 7614 4064 7612 4077 7580
4074 7576
FORECASTER: EVANEGOSpecial weather statement, May 15, 6:53 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
653 PM EDT SUN MAY 15 2011
PAZ066-152345-
LANCASTER PA-
653 PM EDT SUN MAY 15 2011
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LANCASTER COUNTY...
AT 650 PM EDT...A STRONG THUNDERSTORM WAS NEAR MANHEIM...MOVING EAST
AT 25 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR MANHEIM
AROUND 700 PM...LITITZ AROUND 710 PM...EPHRATA AROUND 720 PM...DENVER
AROUND 730 PM AND ADAMSTOWN AROUND 740 PM.
THIS WILL IMPACT THE PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 268
AND 295.
THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...STATE HIGHWAY
283...ROUTE 222...ROUTE 322...STATE ROAD 501.
LAT...LON 4016 7591 4005 7641 4018 7653 4024 7640
4025 7630 4032 7615
FORECASTER: EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 9:50 AM EDT | Flash Flood Watch | CTP | McKean, Warren | 12 hr |
| May 15, 2:05 PM EDT | Special Weather Statement | CTP | Fulton | 70 min |
| May 15, 2:23 PM EDT | Special Weather Statement | CTP | Lancaster | 52 min |
| May 15, 2:26 PM EDT | Special Weather Statement | CTP | Lebanon | 49 min |
| May 15, 3:42 PM EDT | Special Weather Statement | CTP | Schuylkill | 48 min |
| May 15, 5:18 PM EDT | Areal Flood Advisory | CTP | Perry | 117 min |
| May 15, 6:53 PM EDT | Special Weather Statement | CTP | Lancaster | 52 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.